New Jersey, 2007

Flash Flood and Damaging Winds in New Jersey, June 27, 2007

June 27, 2007 · NWS OKX · 3 events in 3 counties and zones

Severe Thunderstorms downed trees in Passaic and Bergen Counties, and Flash Flooding in Essex County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

Severe Thunderstorms downed trees in Passaic and Bergen Counties, and Flash Flooding in Essex County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Jun 27, 2:42 PM EST, 33 minutes earlier.

Area forecast discussion, Jun 27, 2:42 PM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
342 PM EDT WED JUN 27 2007

.SYNOPSIS...
THE BERMUDA HIGH BEGINS TO SHIFT EAST TONIGHT AS A COLD FRONT
ADVANCES FROM THE EAST...BRINGING SHOWERS AND THUNDERSTORMS TO THE
REGION THURSDAY AND THURSDAY NIGHT. SOME SHOWERS MAY LINGER INTO
FRIDAY...THEN DRIER...COOLER AND MUCH NICER WEATHER WILL BUILD INTO
THE AREA FOR THE WEEKEND AND START OF THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER LWR HUD VLY AND
PORTIONS OF NE NJ ALONG A LEE-SIDE TROUGH JUST W OF THE AREA.
THESE STORMS WILL PROPAGATE E INTO W CT. SOME STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL...AND SEVERE
THUNDERSTORM WATCH REMAINS UP FOR PARTS OF THE AREA. WILL KEEP A
CHANCE FOR SHOWERS/THUNDERSTORMS ELSEWHERE...AS INSTABILITY LEVELS
HIGH DUE TO HEAT/HUMIDITY AND ANY MOVEMENT OF THE TROUGH WILL BE
ENOUGH TO TRIGGER STORMS. IT WILL BE HARDER IN FAR E PORTIONS OF
THE CWA FOR STORMS TO DEVELOP DUE TO A MID-LEVEL CAPPING
INVERSION...BUT WILL KEEP CHANCE POPS UP SHOULD DEVELOPING STORMS
OVERCOME THE INVERSION.

VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH TONIGHT AS
LIGHT WINDS AND INCREASED CLOUD COVER WILL KEEP THE ATMOSPHERE
INSULATED. SFC DEWPOINTS WILL REMAIN AROUND 70...AND OVERNIGHT
LOWS WILL BE IN THE UPPER 70S TO NEAR 80 IN/AROUND NYC AND IN THE
70S ELSEWHERE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
COLD FRONT WILL APPROACH THE AREA EARLY THU...MOVING THROUGH THE
REGION BY THU EVENING. HAVE INCREASED POPS TO CATEGORICAL FOR THU
AFTERNOON AND EVENING AS WIDESPREAD SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP. SEVERE WX INDICES SHOWING TOTAL TOTALS INDEX
NEAR 50...K-INDEX NEAR 40 AND CAPE VALUES APPROACHING 3000. WITH
FCST 0-6KM SHEAR VALUES AROUND 30 KT...WILL LOOK FOR POTENTIAL FOR
ORGANIZED MULTICELL SEVERE WITH DAMAGING WINDS AND SMALL HAIL. URBAN
FLOODING AND LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT DUE TO
THE HIGH PWATS AROUND 2 INCHES AND TRAINING OF CELLS. HAVE GONE
AHEAD AND MENTIONED ENHANCED WORDING OF TSTMS IN THE ZONES.

WITH CLOUD COVER AND PRECIP...HIGH TEMPS WILL BE A FEW DEGREES
COOLER THAN TODAY...GENERALLY IN THE UPPER 80S TO NEAR 90. OVERNIGHT
LOWS THU NIGHT WILL GENERALLY DROP BACK INTO THE 60S.

COLD FRONT WILL FIND JUST ITSELF S OF THE REGION SOMETIME AFTER
MIDNIGHT FRI. MOST OF THE ACTIVITY WILL BE TAPERING OFF FROM NW TO
SE. WITH WEAK WAVE DEVELOPING ALONG THE BOUNDARY...WILL KEEP AT
LEAST CHC POPS FOR SOUTHERN ZONES THROUGH FRI MORNING. SKIES BEGIN
TO CLEAR OUT AS HIGH PRES OVER CANADA BEGINS TO NOSE ITS WAY INTO
THE REGION. THIS HIGH WILL THEN DOMINATE THE AREA THROUGH THE
WEEKEND.

HIGHS ON FRI AND SAT WILL GENERALLY BE IN THE UPPER 70S TO AROUND
80...WITH HIGHS ON SAT MAYBE A DEGREE OR SO WARMER THAN FRI. LOWS
FRI NIGHT WILL BE AROUND 60 IN/AROUND NYC...MID TO UPPER 50S MOST
ELSEWHERE. WITH CLEAR SKIES AND LIGHT WINDS...RADIATIONAL COOLING
WILL ALLOW OUTLYING LOCATIONS TO DROP TO AROUND 50.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
1024 MB HIGH PRES ORIGINATING FROM CANADA WILL BUILD INTO THE
EASTERN THIRD OF THE NATION...SETTING UP A POTENTIALLY PHENOMENAL
WEATHER WEEKEND. WILL EXPECT HIGH TEMPS IN THE UPPER 70S TO NEAR
80...LOW TEMPS AROUND 60 IN/AROUND NYC...MID TO UPPER 50S
ELSEWHERE...AND SFC DEW POINTS ONLY IN THE 50S. SOME WEAK
TROUGHINESS IN THE AREA MAY TOUCH OFF SOME ISOLATED SHOWERS LATE
SAT...BUT NOT CONFIDENT ENOUGH TO INCLUDE IN THE FCST ATTM.
OTHERWISE...HIGH PRES SETTLES INTO THE NORTHEAST TO KEEP THE REGION
DRY THROUGH AT LEAST TUE NIGHT. LOW PRES AND A COLD FRONT
APPROACHING FROM THE W MAY TOUCH OFF SOME SHOWERS BY WED.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A WARM AND HUMID AIRMASS WILL REMAIN ACROSS THE TERMINALS THROUGH
THURSDAY AFTERNOON WITH BERMUDA HIGH PRESSURE DOMINATING.

A SOUTHWEST TO AT TIMES SOUTHERLY FLOW WILL KEEP PUMPING A WARM
HUMID AIRMASS INTO THE REGION. SEABREEZES WILL TURN WINDS TO THE
SOUTH AROUND 15 KT AT COASTAL LOCALES...WHILE INLAND TERMINALS
REMAIN SOUTHWEST AT MORE OF A 5-10 KT FLOW. ALL TERMINALS SHOULD
REVERT TO A MORE GENERAL SOUTHWEST FLOW AT 5 TO 10 KT AROUND DUSK.

HAZE WILL RESTRICT VSBY TO LOW END VFR AND MVFR THROUGH THE TAF
PERIOD. THERE IS NOT EXPECTED TO BE ANY IMPROVEMENT IN THIS AREA
UNTIL WINDS TURN NORTHWEST BEHIND THE COLD FRONT THURSDAY NIGHT.

CEILINGS OUTSIDE OF CONVECTION WILL REMAIN AT OR ABOVE ABOUT FL100.
IN AND AROUND WDLY SCT SHRA AND TSRA...LOW END VFR AND MVFR CIGS
WILL ACCOMPANY CONVECTION. MOST OF THIS ACTIVITY SHOULD REMAIN
NORTH AND WEST OF THE CITY TERMINALS...BUT COULD AFFECT WESTERN
AND NORTHERN APPROACHES INTO THE NY METRO AREA. ISOLD-WDLY SCT
COVERAGE OF SHRA AND TSRA IS EXPECTED TO PERSIST UNTIL AROUND 00Z
OR SO. HAZARDS ASSOCIATED WITH CONVECTION WILL BE SMALL
HAIL...LOCALLY GUSTY WINDS...TORRENTIAL RAINS AND FREQUENT LIGHTNING.

OUTLOOK FROM 18Z THURSDAY THROUGH SUNDAY...BETTER CHC FOR TSTMS
THROUGHOUT THE AREA THURSDAY AS A COLD FRONT MOVES INTO THE REGION
LATE IN THE DAY. MVFR CONDITIONS LIKELY IN ANY THUNDERSTORMS WITH
LOCALIZED IFR POSSIBLE. DAMAGING WINDS AND/OR HAIL WILL BE
POSSIBLE WITH THESE STORMS. AFTER THE FRONT PASSES LATE THURSDAY
NIGHT HIGH PRESSURE BUILDS IN FROM THE NORTH WITH VFR CONDITIONS
THROUGH SUNDAY.

&&

.MARINE...
A BERMUDA HIGH ANCHORED OVER THE WESTERN ATLANTIC AND A HIGH
AMPLITUDE RIDGE ALOFT WILL GIVE WAY TO APPROACHING COLD FRONT
DURING THE DAY ON THU. THIS WILL MEAN A CONTINUATION OF THE SW
FLOW FOR ANOTHER 24H...WITH SEAS ON THE OCEAN RUNNING 2 TO 4
FT...AND 1 FT OR LESS ACROSS THE SOUND...HARBOR...AND BAYS. AS THE
WESTERLIES ALONG THE US/CAN BORDER DESCEND SWD ON THU AND A COLD
FRONT APPROACHES FROM THE GREAT LAKES...SEAS ON THE OCEAN WILL
APPROACH 5 FT...BUT SHOULD FALL JUST SHORT OF REACHING THE MARK.
WAVEWATCH GUIDANCE HAS CONTINUED TO BUMP UP SEAS ALONG AND AHEAD
OF THE FRONT TO SCA CRITERIA...HOWEVER...SEAS CONTINUE TO BE OVER
FORECAST. IN FACT... BUOYS 44025 AND 44017 ARE RUNNING AROUND 3 FT
AT 19Z. THIS IS 1 TO 2 FT BELOW CURRENT GUIDANCE...RESPECTIVELY.
IN ADDITION...CONFIDENCE IS NOT HIGH IN THIS PATTERN TO REACH SCA
CRITERIA AND WITH THE COOL NEARSHORE WATERS...MIXING OF STRONGER
WINDS TO THE SURFACE IS NOT LIKELY.

FOLLOWING THE COLD FRONTAL PASSAGE EARLY FRI MORNING...HI PRESSURE
OVER THE UPPER MIDWEST BUILDS SEWD...KEEPING THE WATERS UNDER A NW
FLOW. WINDS AND SEAS DURING THIS TIME LOOK TO BE BELOW SCA CRITERIA.

&&

.HYDROLOGY...
SCATTERED INLAND AFTERNOON CONVECTION THROUGH THIS EVENING COULD
RESULT IN LOCALIZED 1 TO 2 INCH AMOUNTS. WEAK LOW LEVEL WINDS WILL
ALLOW FOR SLOW STORM MOVEMENT WHICH WOULD PROMOTE HIGH RAINFALL
TOTALS. LOCALIZED URBAN/SMALL STREAM...POSSIBLY EVEN ISOLATED FLASH
FLOODING...WILL BE POSSIBLE. COLD FRONT MOVING THROUGH THE REGION
THU WILL PRODUCE MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WITH A
BETTER CHANCE FOR SEVERE WEATHER AND FLOODING AND FLASH FLOODING.

SOME RAIN MAY CONTINUE THROUGH EARLY FRIDAY AFTERNOON...THEN DRY
WEATHER RETURNS FRIDAY AFTERNOON THROUGH THE WEEKEND.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...MPS
MARINE...DW
HYDROLOGY...MPS
Hazardous weather outlook, Jun 27, 2:59 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
359 PM EDT WED JUN 27 2007

CTZ007-008-011-012-NJZ006-011-NYZ072>081-281000-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-HUDSON-UNION-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
359 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT.
HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ON THURSDAY FOR SEVERE WEATHER
AND FLOODING REPORTS.

CTZ005-006-009-010-NJZ002>005-NYZ067>071-281000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-
ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
359 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT.
HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON FOR SEVERE WEATHER
REPORTS.

SPOTTER ACTIVATION MAY BE REQUIRED ON THURSDAY FOR SEVERE WEATHER
AND FLOODING REPORTS.

ANZ330-335-338-340-345-350-353-355-281000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
359 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT.
HEAVY RAINFALL WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ON THURSDAY FOR SEVERE WEATHER
REPORTS.

MPS

In the hours before

Special weather statement, Jun 27, 12:44 PM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
144 PM EDT WED JUN 27 2007

NJZ003-NYZ069-070-271830-
BERGEN-NORTHERN WESTCHESTER-ROCKLAND-
144 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR
BERGEN...ROCKLAND AND WESTCHESTER COUNTIES...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAMSEY...AND MOVING EAST AT 30 MPH.

THIS STORM WILL BE...
  NEAR SUFFERN BY 150 PM.
  NEAR MONSEY BY 155 PM.
  NEAR NANUET BY 200 PM.
  NEAR ORANGEBURG BY 205 PM.
  NEAR NYACK BY 210 PM.
  NEAR UPPER NYACK BY 215 PM.

WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
LOCALLY HEAVY RAINFALL RATES OF 2 TO 3 INCHES PER HOUR...CAUSING THE
PONDING OF WATER ON ROADWAYS...AND POSSIBLE FLOODING OF POOR
DRAINAGE OR LOW LYING AREAS.

MALOIT
Special weather statement, Jun 27, 1:06 PM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
206 PM EDT WED JUN 27 2007

CTZ005-009-NJZ002>004-NYZ067>071-272015-
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-
206 PM EDT WED JUN 27 2007

SHOWERS AND THUNDERSTORMS ARE RAPIDLY DEVELOPING ACROSS THE LOWER
HUDSON VALLEY...PORTIONS OF NORTHEAST NEW JERSEY...AND WESTERN
CONNECTICUT THIS AFTERNOON. SOME OF THESE STORMS ARE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS...AND
SMALL HAIL. RAINFALL RATES UP TO TWO INCHES PER HOUR WILL BE
POSSIBLE AS WELL AS WIND GUSTS UP TO 45 MPH. IN ADDITION...SOME OF
THESE STORMS ARE PRODUCING FREQUENT LIGHTNING. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU CAN BE STRUCK BY LIGHTNING.
Special weather statement, Jun 27, 2:50 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
350 PM EDT WED JUN 27 2007

NYZ072-073-075>077-272045-
BRONX-KINGS (BROOKLYN)-NASSAU-NEW YORK (MANHATTAN)-QUEENS-
350 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR
BRONX...KINGS...NASSAU...NEW YORK AND QUEENS COUNTIES...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ASTORIA...OR NEAR MIDTOWN MANHATTAN...AND
MOVING NORTHEAST AT 10 MPH.

THIS STORM WILL BE...
  NEAR ASTORIA BY 355 PM.
  NEAR JACKSON HEIGHTS BY 400 PM.
  NEAR FLUSHING BY 405 PM.
  5 MILES NORTHWEST OF JAMAICA BY 410 PM.
  NEAR WHITESTONE BY 415 PM.
  NEAR THROGS NECK BRIDGE BY 420 PM.

SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND LOCALLY HEAVY DOWNPOURS
POSSIBLY CAUSING THE FLOODING OF POOR DRAINAGE AREAS ARE EXPECTED
WITH THIS STORM.

MALOIT

The radar

The Brookhaven radar (KOKX), 111 km away, was scanning. The volume nearest the first event began at 20:17 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Passaic

When
June 27, 3:15 PM EST
Where
Passaic County, Hawthorne
Measured
55 kt (63 mph) estimated gust
Reported by
Broadcast Media
Coordinates
40.950, -74.180

RT 208 Southbound closed at Goffle Road due to Tree and Large Limbs down on roadway.

Thunderstorm Wind, Bergen

When
June 27, 7:56 PM EST
Where
Bergen County, 0.52 mi W of Woodridge to Woodridge
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.850, -74.080

Tree fell on a house at 53rd Street.

Flash Flood, Essex

When
June 27, 9:00 PM EST to 10:00 PM EST
Where
Essex County, Belleville
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
40.800, -74.150

Cars trapped in water at Belleville Avenue and Ogdon St.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45270, 43172, 45278.